Asthma UK community forum
9,862 members16,625 posts

please help

just need to whinge a bit. I am worried that my inhaler is affecting my eyes. I am sitting struggling to see the screen right now, I also have a soreness on the skin under my eyes and across my cheekbones. I know if I go back to the doctors that even if I get them to take me seriously they will make me feel guilty for being sick. I have the same thing at work, I feel that people do not take me seriously. the problem I have is that when I go to the asthma nurse they check my O2 levels and peak flow which are always normal, I am then left feeling upset, a couple of times I have actually been so upset by the reaction I get I have actually cried. it is so frustrating not to be believed.

has anyone else had this problem?

2 Replies
oldestnewest

Why don't you go to the Optician to get checked out or the emergency eye department at your local hospital. It may be a good idea to close your eyes when you use your steroid inhalers. I have a condition called Blepharitis which affects your eyes making them sore and dry.

Reply

You need to find out what is wrong with your lungs as well as your eyes. You don't mention any symptoms which are asthma-like. Your pharmacist can help with your eye problem if you don't want to go to A&E, or you could ask for an emergency appointment with your optician. I have eczema round my eyes from time to time and look terrible - red, scaly skin as if I am slowly turning into a snake. Cream helps and it clears up eventually.

The way to get better is to be proactive and do something to solve the problem.

Reply

You may also like...